| Model Number |
CWIII ARTHROSCOPY PUMP |
| Medical Device Problem Code |
Pressure Problem (3012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Event description: it was reported that during a shoulder surgery the device often did not switch off and continued to run.The reported event was confirmed as the service evaluation revealed a defective motor.
Event or Problem Description
It was reported that during a shoulder surgery the device often did not switch off and continued to run.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.Update avoe 29-sep-2021: it was confirmed that the error was immediately noticed and therefore no patient injury occurred.It was further confirmed that no clamp test was performed in advance and the neoprene sleeve was compressed.The tubing ar-6420 (lot: z1006) was used with the reported pump.